| Catalog Number |
305167 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the fluid sprayed out from the damaged bd precisionglide¿ needle hub while reconstituting a vial of hazardous medication.This occurred with 2 needles during use.The following information was provided by the initial reporter: "fluid spraying from green hub when reconstituting vial of hazardous drug.Happened with twice with needles from this lot#.Needles from this lot# have been quarantined.¿ was there any alleged injury or harm to user or patient? no.".
Event or Problem Description
It was reported that the fluid sprayed out from the hole/crack in the bd precisionglide¿ needle hub while reconstituting a vial of hazardous medication.This occurred with 2 needles during use.The following information was provided by the initial reporter: "fluid spraying from green hub when reconstituting vial of hazardous drug.Happened with twice with needles from this lot#.Needles from this lot# have been quarantined.Was there any alleged injury or harm to user or patient? no".
Additional Manufacturer Narrative
H.6.Investigation summary: a device history record review was completed by our quality engineer team for provided material number 305167 and lot number 2245181.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
Event or Problem Description
It was reported that the fluid sprayed out from the hole/crack in the bd precisionglide¿ needle hub while reconstituting a vial of hazardous medication.This occurred with 2 needles during use.The following information was provided by the initial reporter: "fluid spraying from green hub when reconstituting vial of hazardous drug.Happened with twice with needles from this lot#.Needles from this lot# have been quarantined.Was there any alleged injury or harm to user or patient? no.".
Additional Manufacturer Narrative
The following fields were updated due to corrections: b5: describe event or problem: it was reported that the fluid sprayed out from the hole/crack in the bd precisionglide¿ needle hub while reconstituting a vial of hazardous medication.This occurred with 2 needles during use.H6: imdrf annex a grid: a0504.A0404.